# SDR UIEA201000147

- Difficulty date: April 28, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 370-390 S40l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO DOCUMENTS A MAJOR REPAIR. DURING C-CHECK, DAMAGE WAS FOUND IN THE BS 370 - 390, S40L STRINGER, CONSISTING OF A CRACK. THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 521 AND SRM 53-10-03, FIGURE 3 (SEE FIGURE 1).  THE STRINGER 40L IS MADE FROM 0.040 INCH THICK 2024-T42 CLAD ALUMINUM IAW THE SRM 53-10-20 FIGURE 11, ITEM 3.
